# SDR ASOA2016011114428

- Difficulty date: January 11, 2016
- Submitted: February 3, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOORBEAM CAP CORRODED AT SCREW HOLE 409.00 18.5.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06.  DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.  BEGAIN BEAM SPLICE REPAIR IAW SRM 53-00-43.  FINISHED BEAM SPLICE REPAIR IAW SRM 51-21-11, STEPS 11-12, 601R-53-31-863 REVA.  COMPLIED WITH REO 601R-53-31-863 & ECTC REO 01R-53-31-863.
